# SDR DALA2024062906598

- Difficulty date: June 27, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1133 L2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, INITIAL INSPECTION: CRACK ON LONGERON END L2R AND STA 1133 ALSO BRACKET SUPPORT LOWER SECTION CANTED BULKHEAD 1103 RH SIDE AFT ACCESORY COMPARTMENT. CORRECTIVE ACTION: CRACK ON LONGERON END L2R AND STA 1133 WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 AND BRACKET SUPPORT WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR.8. (LP 0416149)
